# SDR FDEA201209123299

- Difficulty date: September 12, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 18,830 hours, 10,372 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: A5378193720600
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEVIS ADAPTER AT FR21 BETWEEN SEAT TRACKS 3L AND 4L HAS .25 IN CRACK ON FWD   FLANGE AND 1".  CRACK ON AFT FLANGE.  REMOVED CLEVIS ADAPTER IAW FSRM 51-72-10, PARA 5.  LOCATED, DRILLED, AND INSTALLED NEW CLEVIS ADAPTER AT FR21 BETWEEN SEAT TRACKS 3L AND 4L IAW FSRM 51-72-10, PARA 6.
